The nature of the movable singular points of a certain system of differential equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 377-379
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a18,
author = {E. I. Danilova},
title = {The nature of the movable singular points of a certain system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {377--379},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a18/}
}
E. I. Danilova. The nature of the movable singular points of a certain system of differential equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 377-379. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a18/